# SDR 010808N341CS1

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N341CS
- Make and model: Cessna 550
- Aircraft serial: 5501106
- Aircraft time: 2,407 hours, 1,838 cycles
- Engine: Pwa PW530A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65111312
- Condition: Cracked
- Location: Bs 263
- Part time: 2,407 hours, 1,838 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT FS 263.4 LBL 15.35 FRAME PN 6511131-2MFG AT ICT IN PROCESS OF REPAIR DEFINITION S-550-ATA53/16RD.
